Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
absolution

Weird Bumps In My Last Month of Accutane

Recommended Posts

So I started accutane seven months ago and am about to start my eighth/final month. I havent had a breakout since october, and it was really small.

For the past week, I've been getting these weird bumps in the area between my jawline and cheek. I dont usually get acne there, and the bumps are pretty tiny and painless, but they do have a small white head and are hard. I have about 2-3 on each side of my face.

Also, this may be weird, but I can see that beneath the surface of my skin are white dots. They arent risen and you cant feel them, but you can see them if you look reaallyyy close. I think ive had them for a while, but do you think these new bumps on my face could be accutane purging these under-the-surface spots out? Should I stop accutane a month early?

I appreciate any input. Thanks.

P.S. I also occasionally get a small white bump near my eye, which doesnt go away on its own. I know theres a name for them, but I forgot what theyre called. Anyone know?

Link to comment
Share on other sites

soy causes acne!??!?!

ughhh i LOVE soy milk i drink it every day :(

i've gotten that white bump thing by my eye before....and i also totally forgot the name...

but they just poked it with some needle thing and squeezed out the oil or whatever was in there.

ouch.

but about your bumps im not quite too sure.

also where did you hear that soy causes acne?

Link to comment
Share on other sites

Its all over the internet and on the acne.org nutrition boards. Some people have allergic reactions to soy which can make them break out...and I think thats happening to me because I started eating soy about 3 weeks ago and now im breaking out and thats the ONLY thing ive changed about my routine.

And yea, I love soy too! ): I hate milk so I thought this would be a good alternative. Guess not.

Link to comment
Share on other sites

oh wow thanks for informing me.

i've been drinking soy the past like 2 years and now that i think back, thats about the time i started getting small break outs on either side by my cheekbones...and no matter what topical stuff my derm gave me and what pills it wouldnt go away...thats why i went back on accutane for a 2nd time.

and it seems like the accutane is hardly even having an effect this time.

and it's probably the soy!!! sucks cuz i would use it with cereal once, or twice a day!

omg i'm gonna stop drinking it for a while and see what happens.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×